I need help
I am already under medical supervision, but I haven't been diagnosed.
I am a 25 year old, and still a virgin until recently, two weeks ago where I engaged in a one night stand.
she practiced oral sex on me, without me wearing a condom, then I put the rubber on and had regular intercourse.
The next day I woke up with itchy testicles, the itching resolved the following day, but that same day I started to freak out as I felt some kind of discharge coming down slowly through my lower urethra.
The feeling persisted for the whole day without me doing anything at all. The following day I went to the nearest ER; they tested my urine for E. Coli, Gonorrhea and Chlamydia, they came back negative.
They gave me a shot and a single dose course of zithromaz 2grams
3 days after that course I came back to the ER, they told me it was prostatitis, and gave me 2 weeks of cipro.
I am still on cipro and the symptom persists
It feels as I have urine left in my lower urethra, and stays there all the time, after I pee, it dribbles and keeps dribbling so I stay an extra 5 minutes in the restroom... After that when I put my pants on and sit down, I feel as if my penis is dribbling again little by little... as if little drops of urine wants to escape from my penis, that persists for a while.
I've suffer from depression, then I feel better, then depression hits me again, and all due to this inconvenience.
I have been to the ER 2 different times, I have a pending appointment with the urologist, but no one seems to know what's wrong.
I have been researching like crazy, and the only thing that makes sense is a urethral stricture, but did the oral sex caused it?
They say It is not an STD but it is difficult to comprhend how could a symptom that arises two days after sex is not an STD?
any advice is greatly appreciated.
been doing pelvic exercises and some kind of urethral milking and I am doing slightly better, but still dribbles.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?